Non-Uniform Integrability and Generalized Young Measures - Archive ouverte HAL Access content directly
Journal Articles Journal of Convex Analysis Year : 1997

Non-Uniform Integrability and Generalized Young Measures

(1) , (1)
1
Not file

Dates and versions

hal-00993891 , version 1 (20-05-2014)

Identifiers

  • HAL Id : hal-00993891 , version 1

Cite

Jean-Jacques Alibert, Guy Bouchitté. Non-Uniform Integrability and Generalized Young Measures. Journal of Convex Analysis, 1997, 4 (1), pp.129-147. ⟨hal-00993891⟩
71 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More